I'm trying to switch all my medications that cause weight gain. I have tried hours of exercise and my weight won't move. I need neurotin for anxiety and to help me sleep but I need something else that doesn't make u gain weight.
Neurotin does cause weight and it states this as a side effect on the patient information sheet. Exercise unfortunately does not work (as you know). Bupropion (Wellbutrin) seems to be the main one which does not cause weight gain. Bring a friend or a family member with you when you see your Doctor and bring the patient information sheet too if it will help.
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jun 2012 • 2 answers
Posted 3 Jun 2013 • 4 answers
Posted 1 Sep 2013 • 4 answers
Posted 22 Oct 2014 • 9 answers
I was put back on 20 mg of Cymbalta after being off it for less than two months. I stopped it after?
Posted 13 Jun 2015 • 3 answers